Functional Analysis and Its Applications

, Volume 31, Issue 2, pp 95–99 | Cite as

Prevalence in the space of finitely smooth maps

  • V. Yu. Kaloshin
Article

Keywords

Smooth Manifold Coordinate Neighborhood Banach Manifold Smooth Compact Manifold Transversality Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. V. Anosov, V. I. Arnold, and Yu. S. Il'yashenko, Dynamical Systems I, Encyclopedia of Math. Sc., Vol. 1, Springer-Verlag, New York, 1989.MATHGoogle Scholar
  2. 2.
    V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer-Verlag, New York, 1983.MATHGoogle Scholar
  3. 3.
    V. I. Arnold, A. N. Varchenko, and S. M. Gusein-Zade, Singularities of Differentiable Maps, Birkhäuser, 1985.Google Scholar
  4. 4.
    M. Golubitsky and V. Guillemin, Stable Mappings and Their Singularities, Springer-Verlag, New York-Heidelberg-Berlin, 1973.MATHGoogle Scholar
  5. 5.
    J. Palis and V. De Melo, Geometrical Theory of Dynamical Systems, Springer-Verlag, New York-Heidelberg, 1982.Google Scholar
  6. 6.
    V. N. Sudakov, “Linear sets with quasi-invariant measure,” Dokl. Akad. Nauk SSSR,127, 524–525 (1959).MATHMathSciNetGoogle Scholar
  7. 7.
    M. Tsujii, “A measure on the space of smooth mappings and dynamical system theory,” J. Math. Soc. Jpn.,44, No. 3, 415–425 (1992).MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    B. Hunt, T. Sauer, and J. A. Yorke, “Prevalence: a translation invariant almost every for infinite dimensional spaces,” Bull. Am. Math. Soc.,27, 217–238 (1992); Prevalence: an addendum,28, 306–307 (1993).MATHMathSciNetGoogle Scholar
  9. 9.
    V. Yu. Kaloshin, “Some prevalent properties of smooth dynamical systems,” in: Differential Equations with Real and Complex Time, Trudy Mat. Inst. Steklov.,213, 123–151 (1996).MATHMathSciNetGoogle Scholar
  10. 10.
    A. N. Kolmogorov, Plenary talk on the International Congress in Amsterdam. 1954.Google Scholar
  11. 11.
    V. I. Arnold, Small Denominators I, Self-Mappings of the Circle, Izv. Akad. Nauk SSSR, Ser. Mat.,25, 21–86 (1961).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. Yu. Kaloshin

There are no affiliations available

Personalised recommendations